Does Magnesium Threonate Cause Diarrhea?

Q:
Does magnesium threonate cause diarrhea?

A:
Yes, magnesium threonate can cause diarrhea. While magnesium is generally safe, one of the most common side-effects of taking a magnesium supplement is diarrhea, especially when taking poor quality supplement or taking way too much.

* The contents of this HTQ Site are for informational and communicational purposes only. The information provided by HTQ, HTQ employees, others appearing on the Site at the invitation of HTQ, or other visitors to the Site is NOT a medical advice.The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on the HTQ Site!